EconPapers    
Economics at your fingertips  
 

Factorization Method for Solving Multipoint Problems for Second Order Difference Equations with Polynomial Coefficients

I. N. Parasidis () and P. Hahamis ()
Additional contact information
I. N. Parasidis: University of Thessaly
P. Hahamis: Westminster Business School, University of Westminster

A chapter in Discrete Mathematics and Applications, 2020, pp 429-439 from Springer

Abstract: Abstract This paper is devoted to the study of second order linear difference equations with polynomial coefficients subject to multipoint boundary conditions. We provide necessary and sufficient conditions for the existence and uniqueness of solutions and find the unique solution in closed form by using factorization techniques.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-55857-4_17

Ordering information: This item can be ordered from
http://www.springer.com/9783030558574

DOI: 10.1007/978-3-030-55857-4_17

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-55857-4_17